MAUDE Adverse Event Report: BECKMAN COULTER PK7400-10 PK7400 AUTOMATED MICROPLATE SYSTEM; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER PK7400-10 PK7400 AUTOMATED MICROPLATE SYSTEM; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number PK7400-10 PK7400 AUTOMATED MICROPLATE SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported the pk7400 part number (pn) b53299 serial number (b)(6) had questionable fuzzy cytomegalovirus (cmv) results for sample id (b)(6) on (b)(6) 2025 and the front and back controls for cmv.The images were fuzzy with cmv+ results.Repeat results were not provided.Service was not dispatched.Beckman coulter customer technical support (cts) assisted the customer over the phone.Customer indicated the issue has been resolved with the provided phone troubleshooting.Customer indicated no issue with other assays on the same pk7400.Customer required no further assistance.There was no report of death or injury in connection with this event.The customer did not provide patient data or demographics.
 
Additional Manufacturer Narrative
Beckman coulter customer technical support (cts) evaluated the pk7400 chemistry analyzer over the phone and instructed the customer to replace diluted sample d syringe and probe, and reagent syringe.The issue was resolved.Section a2, a4 and a5: information not provided by the customer.The beckman coulter internal identifier is (b)(4).

Brand Name
PK7400-10 PK7400 AUTOMATED MICROPLATE SYSTEM
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key21253897
Report Number9612296-2025-00554
Device Sequence Number8056029
Product Code JJE
UDI-Device Identifier14987666543344
UDI-Public(01)14987666543344(11)211123
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BK180292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPK7400-10 PK7400 AUTOMATED MICROPLATE SYSTEM
Device Catalogue NumberB53299
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/01/2025
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown